Generalized fibonacci-feinberg sequences
- Publication Type:
- Journal Article
- Advanced Studies in Contemporary Mathematics (Kyungshang), 2011, 21 (2), pp. 171 - 179
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
This paper considers some properties of types of recurrence relations which generalize the well-known Fibonacci, Pell and Feinberg sequences. Some of the properties are analogous to those of some of the special functions.
Please use this identifier to cite or link to this item: